# SDR SWAA2022051200952

- Difficulty date: April 29, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 149A940139
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#68-186 AFT PIT FLOOR SPLICE STRAP CORRODED STA 887 LBL 3 TO RBL 4 WL 156 / [01] VERIFIED REPLACEMENT PART AS P/N 149A9401-39; ITEM #650;IAW AIPC 53-42-11-26. A-TAG # WN15356.;[02] REMOVED DAMAGED PART FROM A/C IAW AMM 25-52-10-000-801.;[03] VERIFIED STEPS 1 AND 2;[04] LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-05-0G-0. NEED OK TO CIC.;[05] VERIFIED STEP 4 OK TO CIC;[06] APPLIED CIC IAW AMM 51-21-91-620-802.;[07] VERIFIED STEP 6;[08] OK TO INSTALL STRAP BS 887;[09] INSTALLED AFT PIT FLOOR SPLICE STRAP AT STA 887; IAW AMM 25-52-10-400-801.;[10] VERIFIED STEP 9 AUDIT C/W
